MathSciNet Relay Station
MathSciNet bibliographic data
MR2991984 35Q53 (35C08)
Aslan, İsmail On the application of the Exp-function method to the KP equation for $N$-soliton solutions. Appl. Math. Comput. 219 (2012), no. 6, 2825–2828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement